Alert archive / California / Small Craft Advisories in 2008

Small Craft Advisory 113, NWS San Francisco Bay Area, CA

September 8, 2008

NWS San Francisco Bay Area, CA issued this small craft advisory at Sep 8, 2008, 3:00 AM PDT. It took effect at Sep 9, 2008, 2:54 AM PDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2008, 3:00 AM PDT (10:00 UTC)
In effect from
Sep 9, 2008, 2:54 AM PDT
Expired
Sep 11, 2008, 1:00 AM PDT
In force
46 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

229 
WHUS76 KMTR 081000
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
300 AM PDT MON SEP 8 2008

...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO
BAY THROUGH TUESDAY AFTERNOON...

PZZ570-081800-
/O.NEW.KMTR.SC.Y.0113.080909T1200Z-080910T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
300 AM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT
TUESDAY. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATE
TONIGHT AS A TROUGH OF LOW PRESSURE SLIDES INLAND AND HIGH
PRESSURE BUILDS OVER THE EASTERN PACIFIC. THESE TWO FEATURES WILL
ACT SYNERGISTICALLY TO INCREASE THE ON SHORE PRESSURE GRADIENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-081800-
/O.EXT.KMTR.SC.Y.0112.080908T1000Z-080910T0000Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
300 AM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY...

GUSTY SOUTH WEST WINDS OF 15 TO 25 KT ARE EXPECTED TO CONTINUE
THROUGH TUESDAY EVENING IN THE VICINITY OF ANGEL ISLAND. THESE
GUSTY SOUTH WEST WINDS WILL INCREASE TO 30 KT WITH OCCASIONAL GALE
FORCE GUSTS TO 38 KT AS THE AFTERNOON SEA BREEZE ENHANCES THE
ONSHORE PRESSURE GRADIENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...
MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND 
THE HAZARDOUS WEATHER OUTLOOK.
11 follow-up statements
722 
WHUS76 KMTR 081603
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
903 AM PDT MON SEP 8 2008

...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO
BAY THROUGH TUESDAY AFTERNOON...

PZZ530-090015-
/O.CON.KMTR.SC.Y.0112.000000T0000Z-080910T0000Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
903 AM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

GUSTY SOUTHWEST WINDS 15 TO 25 KT ARE EXPECTED OVER THE SAN
FRANCISCO BAY AREA...ESPECIALLY AROUND ANGEL ISLAND WHERE LATE
AFTERNOON WINDS LOCALLY GUST TO NEAR 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-090015-
/O.CON.KMTR.SC.Y.0113.080909T1200Z-080910T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
903 AM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM PDT
TUESDAY...

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT LATE
TONIGHT AS A TROUGH OF LOW PRESSURE SLIDES INLAND AND HIGH
PRESSURE BUILDS OVER THE EASTERN PACIFIC. THESE TWO FEATURES WILL
COMBINE TO INCREASE THE ON-SHORE PRESSURE GRADIENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
GUDGEL
037 
WHUS76 KMTR 082122
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
222 PM PDT MON SEP 8 2008

...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO
BAY IN THE AFTERNOONS AND EVENINGS WHILE WINDS ARISE OVER THE
NORTHERN WATERS ON TUESDAY ...

PZZ530-090530-
/O.EXT.KMTR.SC.Y.0112.000000T0000Z-080909T0900Z/
/O.NEW.KMTR.SC.Y.0113.080909T1900Z-080910T0800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
222 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM TUESDAY TO 1 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 12 PM TUESDAY TO 1 AM
PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
2 AM PDT TUESDAY.

GUSTY WEST WIND 15 TO 25 KT DURING THE AFTERNOON AND EVENING HOURS
IS EXPECTED THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-090530-
/O.EXB.KMTR.SC.Y.0112.080909T2200Z-080910T1200Z/
POINT ARENA TO POINT REYES TO 20 NM-
222 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 5 AM PDT
WEDNESDAY.

NORTHWEST WIND IS EXPECTED TO INCREASE TO 15 TO 25 KNOTS BEGINNING
TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-090530-
/O.EXT.KMTR.SC.Y.0113.080909T1200Z-080910T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
222 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TUESDAY TO 5 AM
PDT WEDNESDAY...

NORTHWEST WIND 15 TO 25 KNOTS IS EXPECTED TO ARISE EARLY THURSDAY
OVER THE NORTHERN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
GUDGEL
646 
WHUS76 KMTR 090335
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
835 PM PDT MON SEP 8 2008

...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO
BAY IN THE AFTERNOONS AND EVENINGS WHILE WINDS ARISE OVER THE
NORTHERN WATERS ON TUESDAY ...

PZZ570-091145-
/O.EXT.KMTR.SC.Y.0113.080909T1900Z-080910T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
835 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 12 PM TUESDAY TO 5 AM
PDT WEDNESDAY...

NORTHWEST WIND IS EXPECTED TO INCREASE TO 15 TO 25 KNOTS
BEGINNING TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-091145-
/O.CON.KMTR.SC.Y.0112.000000T0000Z-080909T0900Z/
/O.CON.KMTR.SC.Y.0113.080909T1900Z-080910T0800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
835 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 12 PM TUESDAY TO
1 AM PDT WEDNESDAY...

WEST WINDS 15 TO 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT
EXPECTED DURING THE AFTERNOON AND EVENING HOURS TONIGHT AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-091145-
/O.CON.KMTR.SC.Y.0112.080909T2200Z-080910T1200Z/
POINT ARENA TO POINT REYES TO 20 NM-
835 PM PDT MON SEP 8 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
5 AM PDT WEDNESDAY...

NORTHWEST WIND IS EXPECTED TO INCREASE TO 15 TO 25 KNOTS
BEGINNING TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
115 
WHUS76 KMTR 090954
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
254 AM PDT TUE SEP 9 2008

...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO
BAY WHILE WINDS ARE EXPECTED TO INCREASE OVER THE NORTHERN WATERS
THIS AFTERNOON...

PZZ570-091800-
/O.EXT.KMTR.SC.Y.0113.080909T1900Z-080911T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
254 AM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 PM PDT
WEDNESDAY...

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS
AFTERNOON AS A TROUGH OF LOW PRESSURE SLIDES INLAND AND HIGH
PRESSURE BUILDS OVER THE EASTERN PACIFIC. THESE TWO FEATURES WILL
COMBINE TO INCREASE THE ON-SHORE PRESSURE GRADIENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-091800-
/O.EXT.KMTR.SC.Y.0113.080909T0954Z-080910T1200Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
254 AM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

GUSTY SOUTHWEST WINDS 15 TO 25 KT ARE EXPECTED OVER THE SAN
FRANCISCO BAY AREA...ESPECIALLY AROUND ANGEL ISLAND WHERE LATE
AFTERNOON WINDS LOCALLY GUST TO NEAR 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-091800-
/O.EXT.KMTR.SC.Y.0112.080910T0000Z-080910T1200Z/
POINT ARENA TO POINT REYES TO 20 NM-
254 AM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS
AFTERNOON AS A TROUGH OF LOW PRESSURE SLIDES INLAND AND HIGH
PRESSURE BUILDS OVER THE EASTERN PACIFIC. THESE TWO FEATURES WILL
COMBINE TO INCREASE THE ON-SHORE PRESSURE GRADIENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...
MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND 
THE HAZARDOUS WEATHER OUTLOOK.
386 
WHUS76 KMTR 091652
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
952 AM PDT TUE SEP 9 2008

...GUSTY SOUTHWEST WINDS EXPECTED TO CONTINUE IN SAN FRANCISCO
BAY WHILE WINDS ARE EXPECTED TO INCREASE OVER THE NORTHERN WATERS
THIS AFTERNOON...

PZZ570-100100-
/O.CON.KMTR.SC.Y.0113.080909T1900Z-080911T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
952 AM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-100100-
/O.CON.KMTR.SC.Y.0113.000000T0000Z-080910T1200Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
952 AM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

GUSTY AFTERNOON AND EARLY EVENING WEST WINDS 15 TO 25 KT ARE
EXPECTED OVER THE BAY AGAIN WITH SPEEDS UP TO 30 KT IN THE
VICINITY OF ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-100100-
/O.CON.KMTR.SC.Y.0112.080910T0000Z-080910T1200Z/
POINT ARENA TO POINT REYES TO 20 NM-
952 AM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT WEDNESDAY...

NORTHWEST WINDS ARE EXPECTED TO ARISE TO 15 TO 25 KT...ESPECIALLY
OVER THE NORTHERN PORTIONS OF THE OUTER WATERS LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
GUDGEL
240 
WHUS76 KMTR 092153
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
253 PM PDT TUE SEP 9 2008

...SOUTHWEST WINDS EXPECTED TO CONTINUE WITH LOCAL GUSTS TO 30 KT IN
SAN FRANCISCO BAY WHILE WINDS ARE EXPECTED TO CONTINUE TO BE GUSTY
OVER THE NORTHERN WATERS THIS AFTERNOON...

PZZ530-100600-
/O.EXT.KMTR.SC.Y.0113.000000T0000Z-080910T0900Z/
/O.EXB.KMTR.SC.Y.0113.080910T2000Z-080911T0800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
253 PM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM
PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
2 AM PDT WEDNESDAY.

WITH HIGHER PRESSURE REMAINING OFF THE CALIFORNIA COAST THE BAY
AREA CAN EXPECT GUSTY AFTERNOON AND EVENING WEST WINDS 15 TO 25 KT
WITH LOCALLY HIGHER GUSTS TO 30 KT AROUND ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-100600-
/O.EXT.KMTR.SC.Y.0113.000000T0000Z-080911T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
253 PM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

GUSTY NORTHWEST WIND 15 TO 25 KT WITH A FEW GUSTS TO 30 KT WILL
OCCUR OVER THE NORTHERNMOST PORTIONS OF THE OUTER COASTAL WATERS
THROUGH VERY EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-100600-
/O.CON.KMTR.SC.Y.0112.080910T0000Z-080910T1200Z/
POINT ARENA TO POINT REYES TO 20 NM-
253 PM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

GUSTY NORTHWEST WIND 15 TO 25 KT WILL OCCUR OVER THE NORTHERNMOST
PORTIONS OF THE INNER COASTAL WATERS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
GUDGEL
181 
WHUS76 KMTR 100418
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
918 PM PDT TUE SEP 9 2008

LOW PRESSURE SLIDING SOUTH ACROSS THE LENGTH OF THE STATE WILL
MAINTAIN LIGHT TO MODERATE NORTHWEST WINDS ACROSS THE COASTAL
WATERS THROUGH WEDNESDAY. WINDS WILL DECREASE THE LATER HALF OF
THE WEEK AS THE LOW MOVES SOUTH AND THE PRESSURE GRADIENT OVER THE
COASTAL WATERS RELAXES.

PZZ540-100530-
/O.CAN.KMTR.SC.Y.0112.000000T0000Z-080910T1200Z/
POINT ARENA TO POINT REYES TO 20 NM-
918 PM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

PZZ570-101230-
/O.EXT.KMTR.SC.Y.0113.000000T0000Z-080910T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
918 PM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-101230-
/O.CON.KMTR.SC.Y.0113.000000T0000Z-080910T0900Z/
/O.CON.KMTR.SC.Y.0113.080910T2000Z-080911T0800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
918 PM PDT TUE SEP 9 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
1 AM PDT THURSDAY...

WITH HIGHER PRESSURE REMAINING OFF THE CALIFORNIA COAST THE BAY
AREA CAN EXPECT GUSTY AFTERNOON AND EVENING WEST WINDS 15 TO 25 KT
WITH LOCALLY HIGHER GUSTS TO 30 KT AROUND ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
879 
WHUS76 KMTR 100950
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
250 AM PDT WED SEP 10 2008

LOW PRESSURE SLIDING SOUTH ACROSS THE LENGTH OF THE STATE WILL
MAINTAIN LIGHT TO MODERATE NORTHWEST WINDS ACROSS THE COASTAL
WATERS THROUGH WEDNESDAY. WINDS WILL DECREASE THE LATER HALF OF
THE WEEK AS THE LOW MOVES SOUTH AND THE PRESSURE GRADIENT OVER
THE COASTAL WATERS RELAXES.

PZZ570-101800-
/O.EXT.KMTR.SC.Y.0113.000000T0000Z-080911T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
250 AM PDT WED SEP 10 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

NORTHWEST WIND 15 TO 25 KT WILL CONTINUE OVER THE NORTHERNMOST
PORTIONS OF THE OUTER COASTAL WATERS UNTIL EARLY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-101800-
/O.CON.KMTR.SC.Y.0113.080910T2000Z-080911T0800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
250 AM PDT WED SEP 10 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 AM PDT THURSDAY...

WINDS WILL INCREASE AGAIN DURING THE AFTERNOON AND CONTINUE
THROUGH THE EVENING HOURS OVER SAN FRANCISCO BAY. SOUTHWEST
WINDS 15 TO 25 KT MAY BE EXPECTED WITH LOCAL GUSTS TO 30 KT
IN THE VICINITY OF ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
GUDGEL
184 
WHUS76 KMTR 101537
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
837 AM PDT WED SEP 10 2008

LOW PRESSURE SLIDING SOUTH ACROSS THE LENGTH OF THE STATE WILL
MAINTAIN LIGHT TO MODERATE NORTHWEST WINDS ACROSS THE COASTAL
WATERS THROUGH WEDNESDAY. WINDS WILL DECREASE THE LATER HALF OF
THE WEEK AS THE LOW MOVES SOUTH AND THE PRESSURE GRADIENT OVER
THE COASTAL WATERS RELAXES.

PZZ570-102345-
/O.CON.KMTR.SC.Y.0113.000000T0000Z-080911T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
837 AM PDT WED SEP 10 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

NORTHWEST WIND 15 TO 25 KT WILL CONTINUE OVER THE NORTHERNMOST
PORTIONS OF THE OUTER COASTAL WATERS UNTIL EARLY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-102345-
/O.CON.KMTR.SC.Y.0113.080910T2000Z-080911T0800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
837 AM PDT WED SEP 10 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 AM PDT THURSDAY...

WINDS WILL INCREASE AGAIN DURING THE AFTERNOON AND CONTINUE
THROUGH THE EVENING HOURS OVER SAN FRANCISCO BAY. SOUTHWEST
WINDS 15 TO 25 KT MAY BE EXPECTED WITH LOCAL GUSTS TO 30 KT
IN THE VICINITY OF ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
219 
WHUS76 KMTR 102131
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
231 PM PDT WED SEP 10 2008

LOW PRESSURE SLIDING SOUTH ACROSS THE LENGTH OF THE STATE WILL
MAINTAIN LIGHT TO MODERATE NORTHWEST WINDS ACROSS THE COASTAL
WATERS THROUGH WEDNESDAY. WINDS WILL DECREASE THE LATER HALF OF
THE WEEK AS THE LOW MOVES SOUTH AND THE PRESSURE GRADIENT OVER
THE COASTAL WATERS RELAXES.

PZZ570-110545-
/O.CON.KMTR.SC.Y.0113.000000T0000Z-080911T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
231 PM PDT WED SEP 10 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

NORTHWEST WIND 15 TO 25 KT WILL CONTINUE OVER THE NORTHERNMOST
PORTIONS OF THE OUTER COASTAL WATERS UNTIL EARLY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-110545-
/O.CON.KMTR.SC.Y.0113.000000T0000Z-080911T0800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
231 PM PDT WED SEP 10 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT
THURSDAY...

STRONG WEST AND SOUTHWEST WINDS 15 TO 25 KT WILL CONTINUE UNTIL 1 AM
OVER PORTIONS OF THE SAN FRANCISCO BAY. THE STRONGEST WINDS WILL
OCCUR NEAR THE GOLDEN GATE BRIDGE AND NORTH OF THE BAY BRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
735 
WHUS76 KMTR 110505
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1005 PM PDT WED SEP 10 2008

PZZ570-110615-
/O.CAN.KMTR.SC.Y.0113.000000T0000Z-080911T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 20 TO 60 NM-
1005 PM PDT WED SEP 10 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

PZZ530-110800-
/O.CON.KMTR.SC.Y.0113.000000T0000Z-080911T0800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
1005 PM PDT WED SEP 10 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 9:00 PM PDT, 6 hours earlier.

Area forecast discussion, Sep 7, 9:00 PM PDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
900 PM PDT SUN SEP 7 2008

.DISCUSSION...AS OF 9:00 PM PDT SUNDAY...AN UPPER LOW IS CURRENTLY
CENTERED NEAR REDDING AND THE CIRCULATION AROUND THIS FEATURE WAS
VISIBLE IN THE CLOUDS AND SMOKE EARLIER THIS AFTERNOON AND EVENING.
THE WATER VAPOR SHOWS THE VORT MAX CIRCULATION AS WELL. THE EFFECTS
LOCALLY HAVE BEEN TO INDUCE THE DEEPENING OF THE MARINE LAYER.
EARLIER TODAY THE STRATUS ENVELOPED THE ENTIRE COAST AND ITS NOW
STARTING TO SPREAD INLAND. CLOUDS ARE ALREADY BEING REPORTED AT
OAKLAND AND SFO WITH LOW CLOUD DECKS AT MRY/SNS AND WVI WITH STRATUS
QUICKLY FILLING THE SALINAS VALLEY. NORTH OF POINT REYES THE LOW
CLOUDS ARE FILLING INLAND AND WILL LIKELY MAKE IT INTO SANTA ROSA
SHORTLY. THE DEPTH OF THE MARINE LAYER IS ROUGHLY 1000-1500 FEET BUT
WILL CONTINUE TO SLOWLY DEEPEN OVERNIGHT AS THE UPPER ATMOSPHERIC LOW
PRESSURE PASSES OVERHEAD. ONE LAST NIGHT OF MILD AND DRY WEATHER FOR
THE INLAND HILLS ABOVE 2000 FEET.

EXPECT A CLOUDY START FOR MOST AREAS BELOW 1500 FEET ON MONDAY WITH
MUCH COOLER TEMPERATURES FOR INLAND AREAS ON MONDAY. THE FAR INLAND
VALLEYS STILL WARMED WELL INTO THE 90S AND TRIPLE DIGITS TODAY BUT
THAT WONT HAPPEN ON MONDAY WITH THE PRESENCE OF THE UPPER LOW AND
DEEPENING MARINE LAYER. TOMORROW IS THE TYPE OF DAY WHERE THERE IS
BIG TEMPERATURE BUST POTENTIAL FOR PLACES LIKE CONCORD AND LIVERMORE.
THE CURRENT GRIDS AND LATEST MOS DATA STILL SUGGEST TEMPS INTO THE
UPPER 80S BUT IF THE MARINE DECK CONTINUES TO DEEPEN WITH BRISK
ONSHORE WINDS THROUGH THE DAY THEY COULD HAVE A HARD TIME REACHING
80. IN ADDITION THE TRAJECTORY OF THE UPPER LOW COULD INDUCE A
SOUTHERLY WIND FLOW INTO THE NORTH BAY VALLEYS WHICH IS OFTEN A
CLAMMY WIND FOR THE LOCALES OF NAPA AND SANTA ROSA.

THE LATEST 00Z NAM RUN KEEPS THE 500 MB TROUGH AXIS RIGHT OVER
THE BAY AREA ON MONDAY AND TUESDAY SO CLOUD DECKS COULD BE SLOW TO
CLEAR BOTH AROUND SF BAY AND THE COASTLINE WITH PERIODIC DRIZZLE.
THE DEEPENING OF THE LAYER SHOULD PRECLUDE WIDESPREAD DENSE FOG ON
THE ROADWAYS AND KEEP IT CONFINED TO THE HILLSIDES. THE LATEST NAM
THEN BRINGS A SHORTWAVE INTO THE BAY AREA TUESDAY NIGHT INTO
WEDNESDAY WITH SUBTLE COOL ADVECTION THAT WILL REINFORCE THE MARINE
LAYER AND MAKE ANY OF THE RECENT HEAT A DISTANT MEMORY. IF THE 00Z
NAM IS A PRE-CURSOR TO THE INCOMING 00Z GFS AND ECMWF THEN TEMPS WILL
AVERAGE BELOW NORMAL FOR MUCH OF THE WEEK WITH EXTENSIVE NIGHT AND
MORNING CLOUDS IN THE VALLEYS.

AFTER THE MID-WEEK COOL DOWN A MODEST UPWARD TREND IN TEMPERATURES
SHOULD OCCUR TOWARDS THE WEEKEND AS THE TROUGH EJECTS EASTWARD.

&&

.AVIATION...AS OF 10:30 PM PDT SUNDAY...MARINE LAYER EXPECTED TO
DEEPEN OVERNIGHT WHICH WILL PUSH STRATUS INTO ALL OF THE SFO BAY
AREA. BURNOFF TIMES FORECAST TO BE 17Z AT SFO AND 18Z FOR THE SFO
APPROACH ZONE.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
       .TNGT...SCA...SF BAY.

PUBLIC FORECAST: R WALBRUN
AVIATION/MARINE: W PI

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO

Nearby

Small Craft Advisories in California, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.